MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035442040
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes (manufacturing execution system) system there are controls in the manufacturing process to ensure the product met specifications upon release.During visual inspection, the coil delivery wire was seen to be kinked/bent, the coil delivery wire was seen to be broken, the main coil was seen to be kinked/bent, and the main coil was seen to be stretched.Functional test was unable to carry out due to the damage on the main coil.The reported defect was not confirmed however, the analysis results are consistent with the event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The ar codes 'main coil difficulty inserting' and 'coil in catheter friction' were not confirmed during analysis.Therefore, an assignable cause of 'not confirmed' will be assigned to the ar codes 'main coil difficulty inserting' and 'coil in catheter friction'.The main coil was found to be stretched and kinked/bent.The coil delivery wire was found to be kinked/bent and broken.An assignable cause of 'handling damage' will be assigned to the aa codes 'coil delivery wire kinked/bent' as the defect appears to be associated with handling of the product or portion of the product during the procedure/upon removal of the product from the packaging/preparation of the product prior to use and an assignable cause of procedural factors will be assigned to aa codes 'coil delivery wire broken/fractured during use', 'main coil kinked/bent' and 'main coil stretched' as this defects appear to be associated with a product that met stryker and design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural or anatomical factors during use.
 
Event or Problem Description
Analysis of the returned device found the coil delivery wire broken/fractured during use.There were no clinical consequences to the patient reported as a result of this event.

Brand Name
TARGET 360 NANO 2MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key12669764
Report Number3008881809-2021-00444
Device Sequence Number4298520
Product Code HCG
UDI-Device Identifier07613252600299
UDI-Public07613252600299
Combination Product (Y/N)N
Initial Reporter CountryEG
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/10/2024
Device Model NumberM0035442040
Device Catalogue NumberM0035442040
Device Lot Number22678094
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2021
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date10/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
6F GUIDE CATHETER (CHAPERON MANUFACTURER); SL-1O MICROCATHETER (STRYKER MANUFACTURER)